Interactions between carnitine and HIV medications.
Jul 29, 2010
Hi Dr: i read your reply: there are no known interactions between carnitine and HIV medications. I am taking combibir and stocrin so i can take the L carnitine injection?
Response from Mr. Vergel
why would you take carnitine in injection unless you have a specific disorder that requires that route of administration?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Fatigue An Early Sign Of HIV?
- Probability Of Getting AIDS From Sex With A Prostitute
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Rash After Masturbation Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.